# SDR EE4Y1003035

- Difficulty date: March 26, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N784TW
- Make and model: Doug DC-9-15
- Aircraft serial: 47014
- Aircraft time: 53,952 hours, 66,322 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 53,952 hours, 66,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION CARGO CABIN AT LONG 9 RT BETWEEN STA 503 AND STA 525 COOPESA FOUND LONG CRACKED.
